Search Results for

*

1-5 of 5 ResultsHelp using search on aafp.org Sort by Relevance , Date , Title

Vaccine Adverse Events: Separating Myth from Reality - American Family Physician

Jun 15, 2017 - Vaccines are one of the most successful medical advances in modern times. Most vaccine-preventable illnesses are unfamiliar to modern parents. Because of this, parents are increasingly questioning the necessity of immunizing their children, especially because no vaccine is completely ...

American Family Physician : Article

https://www.aafp.org/afp/2017/0615/p786.html

HIV-Associated Complications: A Systems-Based Approach - American Family Physician

Aug 1, 2017 - Persons with human immunodeficiency virus (HIV) infection often develop complications related directly to the infection, as well as to treatment. Aging, lifestyle factors, and comorbidities increase the risk of developing chronic conditions such as diabetes mellitus and chronic kidney ...

American Family Physician : Article

https://www.aafp.org/afp/2017/0801/p161.html

Diabetic Foot Infection - American Family Physician

Jul 1, 2008 - Foot infections are common in patients with diabetes and are associated with high morbidity and risk of lower extremity amputation. Diabetic foot infections are classified as mild, moderate, or severe. Gram-positive bacteria, such as Staphylococcus aureus and beta-hemolytic ...

American Family Physician : Article

https://www.aafp.org/afp/2008/0701/p71.html

Common Adverse Effects of Antiretroviral Therapy for HIV Disease - American Family ...

Jun 15, 2011 - Family physicians are treating patients infected with human immunodeficiency virus in their practices more often. Long-term complications of this disease are multifactorial and can be related to the virus itself or to adverse effects of antiretroviral therapy. Each drug class has side ...

American Family Physician : Article

https://www.aafp.org/afp/2011/0615/p1443.html

Managing Issues Related to Antiretroviral Therapy - American Family Physician

Aug 15, 2003 - Antiretroviral regimens are complicated and difficult for patients to follow, and they can have serious side effects, such as osteonecrosis and bone demineralization. Protease inhibitor therapy has been associated with hyperlipidemia, hyperglycemia, gastrointestinal symptoms, and ...

American Family Physician : Article

https://www.aafp.org/afp/2003/0815/p675.html

Page  1

25 50 100 results per page